# SDR SWAA032685

- Difficulty date: December 9, 2003
- Submitted: December 31, 2003
- Operation: Air carrier
- Aircraft: N338SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23960
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 65478509
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CYXX - DURING SPECIAL VISIT CRACK INDICATION AT WINDOW 12 BS 530.  REMOVED AND REPLACED WINDOW FRAME PER MM.  (M)
